# SDR 7AHR2014092300002

- Difficulty date: September 22, 2014
- Submitted: September 23, 2014
- Operation: General aviation
- Aircraft: N935CE
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- Aircraft time: 47,613 hours, 52,040 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Condition: Gouged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGED AREAS WERE FOUND ON FWD LT SIDE OF VERTICAL STABILIZER UNDER UPPER AND LOWER BANANA FAIRING.  GOUGED AREAS WERE FOUND TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED REPAIR TO TIP PLATING IAW FLIGHT VEHICLE CONSULTING DWG NR 55-14233-1, REV-NEW, DATED SEPT 8, 2014 AND APPROVED BY FORM 8110-3.
